# SDR SWAA2025082908383

- Difficulty date: August 26, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N8535S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63596
- Aircraft time: 27,076 hours, 13,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.   REPLACED THE LAMP RT AFT EMERGENCY OVERWING LIGHT PER AMM 33-51-04. OPS CHECK NORMAL.
